# SDR DALA2023071705777

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 55,903 hours, 38,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN SKIN TO BE OUT OF LIMITS. COMPLIED WITH PRI 610480-14 AD REV 0. COMPLIED WITH PRI 610488-14AD REV 1 ALL INSTRUCTIONS ON PRI 610480-14AD REV 0 AND REV 1 ARE C/W AND MATCH FINAL ERA 610480-14 REV ORIGINAL. (LP #2866614)
